# SDR UALA2011030701119

- Difficulty date: March 4, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 37,642 hours, 14,300 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF DOOR 2L HAS SCRATCH APPROX 1.5 INCHES LONG, PART OF SCRATCH IS DOWN TO BARE METAL.  MAJOR REPAIR ACCOMPLISHED: DEPTH IS NEGLIGIBLE.  EXTERNAL DOUBLER REPAIR INSTALLED BETWEEN FR69 & 70 AND AT STRINGER 18L AFT OF L2 DOOR. THIS IS A TIME LIMITED REPAIR VALID UNTIL 31DEC2013.
